Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4653
Title: Holomorphic projective mappings
Authors: Vesentini, Edoardo
Issue Date: 1994
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Edoardo Vesentini, "Holomorphic projective mappings", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 26 (1994), pp. 297-308.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
26 (1994)
Abstract: Si caratterizzano le trasformazioni di Moebius olomorfe fra tutte le applicazioni olomorfe di dischi aperti di spazi di Banach di funzioni continue.
Holomorphic Moebius trasformations are characterized within the set of all holomorphic maps acting on open balls in Banach spaces of continuous functions.
URI: http://hdl.handle.net/10077/4653
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.26 (1994)

Files in This Item:
File Description SizeFormat 
VesentiniRendMat26.pdf179.33 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

430
checked on Feb 24, 2018

Download(s)

217
checked on Feb 24, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.